# SDR BUEA20180102004

- Difficulty date: January 1, 2018
- Submitted: January 2, 2018
- Operation: Air carrier
- Aircraft: N359AD
- Make and model: Emb EMB-145EP
- Aircraft serial: 145169
- Aircraft time: 30,596 hours, 23,534 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AIRCRAFT CREW PREFLIGHT,  THE CREW REPORTED NONE OF THE EMERGENCY LIGHTS ILLUMINATED.  UTILIZING THE APU GENERATOR AND THE EMERGENCY ARM SWITCH WAS ABLE TO RECHARGE THE FOUR BATTERIES AND GET ALL EMERGENCY LIGHTS ILLUMINATED.
